Alert archive / Nebraska / Wind Advisories in 2014

Wind Advisory 6, NWS Hastings, NE

February 17, 20144 counties in Kansas; 6 counties in Nebraska

NWS Hastings, NE issued this wind advisory at Feb 17, 2014, 2:57 PM CST for 4 counties in Kansas; 6 counties in Nebraska. It took effect at Feb 18, 2014, 11:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2014, 2:57 PM CST (20:57 UTC)
In effect from
Feb 18, 2014, 11:00 AM CST
Expired
Feb 18, 2014, 6:02 PM CST
In force
7 hr
Issued by
NWS Hastings, NE

Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Franklin County, NE, Furnas County, NE, Gosper County, NE, Harlan County, NE, Kearney County, NE, Phelps County, NE

The radar

The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WWUS73 KGID 172057
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
257 PM CST MON FEB 17 2014

...WINDY CONDITIONS ON TUESDAY...

.NORTHWEST WINDS WILL INCREASE BY LATE MORNING ON TUESDAY AND
REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL AVERAGE 25
TO 35 MPH AND GUST OVER 40 MPH.

KSZ005-006-017-018-NEZ072>074-082>084-180500-
/O.NEW.KGID.WI.Y.0006.140218T1700Z-140219T0100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN...
BEAVER CITY...ALMA...FRANKLIN
257 PM CST MON FEB 17 2014

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY. 

* TIMING...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND
  REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE
  DURING THE EVENING.

* WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT DUE TO
  THE STRONG WINDS AND SUDDEN WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
067 
WWUS73 KGID 180317
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
917 PM CST MON FEB 17 2014

...WINDY CONDITIONS ON TUESDAY...

.NORTHWEST WINDS WILL INCREASE BY LATE MORNING ON TUESDAY AND
REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL AVERAGE
25 TO 35 MPH AND GUST OVER 40 MPH.

KSZ005-006-017-018-NEZ072>074-082>084-181200-
/O.CON.KGID.WI.Y.0006.140218T1700Z-140219T0100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN...
BEAVER CITY...ALMA...FRANKLIN
917 PM CST MON FEB 17 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CST
TUESDAY...


* TIMING...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND 
  REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE 
  DURING THE EVENING. 

* WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ROSSI
650 
WWUS73 KGID 181108
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
508 AM CST TUE FEB 18 2014

...WINDY CONDITIONS TODAY...

.NORTHWEST WINDS WILL INCREASE BY LATE MORNING ON TUESDAY AND
REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL AVERAGE
25 TO 35 MPH AND GUST OVER 40 MPH.

KSZ005-006-017-018-NEZ072>074-082>084-181915-
/O.CON.KGID.WI.Y.0006.140218T1700Z-140219T0100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN...
BEAVER CITY...ALMA...FRANKLIN
508 AM CST TUE FEB 18 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CST THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND 
  REMAIN STRONG THROUGH THE AFTERNOON. WIND SPEEDS WILL SUBSIDE 
  DURING THE EVENING. 

* WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

GUERRERO
859 
WWUS73 KGID 181906
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
106 PM CST TUE FEB 18 2014

...WINDY CONDITIONS TODAY...

.NORTHWEST WINDS WILL BE STRONG THIS AFTERNOON. WIND SPEEDS WILL
AVERAGE 25 TO 35 MPH AND GUST OVER 40 MPH.

KSZ005-006-017-018-NEZ072>074-082>084-190100-
/O.CON.KGID.WI.Y.0006.000000T0000Z-140219T0100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN...
BEAVER CITY...ALMA...FRANKLIN
106 PM CST TUE FEB 18 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL REMAIN STRONG THROUGH THE
  AFTERNOON. WIND SPEEDS WILL SUBSIDE DURING THE EVENING.

* WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE 
  NOT BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT 
  DUE TO THE STRONG WINDS AND SUDDEN WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEINLEIN
460 
WWUS73 KGID 190002
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
602 PM CST TUE FEB 18 2014

KSZ005-006-017-018-NEZ072>074-082>084-190115-
/O.CAN.KGID.WI.Y.0006.000000T0000Z-140219T0100Z/
PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-
FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
PLAINVILLE...STOCKTON...OSBORNE...ELWOOD...HOLDREGE...MINDEN...
BEAVER CITY...ALMA...FRANKLIN
602 PM CST TUE FEB 18 2014

...WIND ADVISORY IS CANCELLED...

THE STRONG WIND...WHICH WAS OBSERVED ACROSS THE AREA EARLIER
TODAY...HAS SINCE DIMINISHED IN INTENSITY. AS A RESULT...THE WIND
ADVISORY WHICH WAS IN EFFECT FOR THE AREA HAS BEEN CANCELLED.

$$

BRYANT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Feb 17, 11:15 AM CST, 3 hours 42 minutes earlier.

Area forecast discussion, Feb 17, 11:15 AM CST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1115 AM CST MON FEB 17 2014

.UPDATE...
ISSUED AT 458 AM CST MON FEB 17 2014

ACCUMULATING PRECIPITATION HAS MOVED OUT OF THE HASTINGS COVERAGE
AREA...THEREFORE...NO HAZARDOUS WEATHER IS EXPECTED AND THE
FREEZING RAIN ADVISORY HAS BEEN CANCELED.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 435 AM CST MON FEB 17 2014

MAIN CHALLENGE DURING THE SHORT TERM WAS DETERMINING PRECIPITATION
TYPE...LOCATION AND DURATION. LOW TEMPERATURES THIS EVENING WERE
RATHER DIFFICULT AS WELL...AS WE WERE ABLE TO TAP INTO AIR ALOFT
AND ADIABATICALLY COMPRESS IT TO THE SURFACE...RESULTING IN ATYPICAL
TEMPERATURE TRENDS THIS MORNING. PHILLIPSBURG JUMPED FROM 34 TO 48
DEGREES IN ONE HOUR. SIMILAR SITUATION AT OTHER SITES WITH THE AID
OF PRECIPITATION TRANSPORTING AIR ALOFT TO THE SURFACE.

LOOKING FORWARD...SKIES SHOULD BEGIN TO CLEAR OUT RAPIDLY NEAR
SUNRISE...AS THE FRONT CONTINUES TO SLIDE OUT OF THE COVERAGE
AREA. BREEZY WINDS ARE EXPECTED BEHIND THE FRONT...AS PRESSURE
RISES BEHIND THE FRONT RESULT IN A TIGHT GRADIENT OVER THE
COVERAGE AREA. WIND SPEEDS BETWEEN 10 AND 20 MPH WILL BE EXPECTED
TODAY...WITH GUSTS CLOSER TO 35 OR 40 MPH. THE PRESSURE GRADIENT
SHOULD RELAX AFTER 18Z...AND WIND SPEEDS WILL EVENTUALLY CALM DOWN
TO SPEEDS BETWEEN 5 AND 15 MPH. HOWEVER...A SOUTHERLY WIND WILL
PICK BACK UP AGAIN TONIGHT AHEAD OF A SECOND COLD FRONT. SPEEDS
WILL NOT BE AS STRONG AS THE PREVIOUS FRONT...BUT SHOULD RANGE
MOSTLY BETWEEN 5 AND 15 MPH...WITH GUSTS CLOSER TO 20 MPH. NO
PRECIPITATION IS EXPECTED AFTER 12Z TODAY.

WITH RESPECT TO NORMAL TEMPERATURES...WE WILL BE ON THE WARM SIDE
BOTH TODAY FOR A HIGH AND TONIGHT FOR A LOW. WE WILL LIKELY GET
INTO THE UPPER 50S AND LOWER 60S FOR HIGHS TODAY...THEN WE SHOULD
DROP BACK DOWN INTO THE MID TO LOWER 30S LATER TONIGHT. FOR THE
TRI-CITIES AREA...THE NORMAL HIGH IS RIGHT AROUND 40 DEGREES...WHILE
THE LOW RANGES BETWEEN 17 AND 20 DEGREES FOR THIS TIME OF YEAR.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 435 AM CST MON FEB 17 2014

ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGH FRIDAY AND THEN
TEMPERATURES SHOULD FALL BACK TO NEAR NORMAL OR MAYBE EVEN A BIT
BELOW NORMAL FOR NEXT WEEKEND. THERE ARE NO BIG STORM SYSTEMS ON THE
HORIZON AT THIS TIME...BUT A FEW WEAK UPPER LEVEL STORM SYSTEMS WILL
BRING AT LEAST SOME CHANCE OF LIGHT PRECIPITATION TO THE OUTLOOK
AREA.

TUESDAY...LIKELY THE WARMEST DAY OF THE WEEK WITH DEEP MIXING TO
BETWEEN 700-800 MB. FAIRLY STRONG UNIDIRECTIONAL WEST NORTHWEST FLOW
ALONG WITH THE FAVORABLE MIXING WILL ALSO RESULT IN SOME GUSTY
AFTERNOON WINDS. IT IS A DOUBLE EDGE SWORD AS THE MIXING AND WINDS
WILL BE WHAT HELP TO PUSH THE TEMPERATURES UP INTO THE 60S FOR MOST
AREAS...BUT WE WILL HAVE TO CONTEND WITH THE GUSTY WIND CONDITIONS.
HAVE INCREASED WINDS ABOVE MODEL GUIDANCE DUE TO THE CLIMATOLOGICALLY
FAVORABLE GUSTY WIND PATTERN. RH VALUES WILL TUMBLE IN THE AFTERNOON
AS HIGHS SOAR AND DEWPOINT VALUES FALL. THEREFORE...FIRE DANGER WILL
INCREASE AND WE MAY APPROACH FIRE WEATHER HEADLINE CRITERIA DURING
THE AFTERNOON HOURS.

WEDNESDAY...A SFC HIGH WILL PASS THROUGH TUESDAY NIGHT ALLOWING FOR
RETURN SOUTHERLY FLOW DURING THE DAY ON WEDNESDAY. THERE WILL BE
LESS MIXING THAN ON TUESDAY AND MORE CLOUDS ON WEDNESDAY. THEREFORE
HIGHS SHOULD BE A BIT COOLER WEDNESDAY...BUT STILL GREAT FOR THIS
TIME OF YEAR TOPPING OUT IN THE 50S.

WEDNESDAY NIGHT...A PROGRESSIVE OPEN WAVE WILL TRACK INTO THE
CENTRAL PLAINS BRINGING WITH IT A COLD FRONT AND A CHANCE OF A MIXED
BAG OF PRECIPITATION. THE 00Z GFS AND ECMWF ARE BOTH PRODUCING LIGHT
QPF WITH THIS SYSTEM AND FALLING TEMPERATURES BEHIND THE COLD FRONT.
PRECIPITATION MAY START OUT AS RAIN AND THEN CHANGE OVER TO
SNOW...BUT CONFIDENCE IN SFC TEMPERATURES IS STILL A BIT LOW. SFC
TEMPERATURES WEDNESDAY NIGHT WILL BE RATHER MILD AND COULD HOVER A
FEW DEGREES EITHER SIDE OF THE FREEZING MARK. GIVEN MARGINAL
TEMPERATURES AND SOME STORM TRACK QUESTIONS IT IS STILL TOO EARLY TO
DETERMINE IF THERE WILL BE ACCUMULATING SNOW...BUT IT IS WORTH
KEEPING AN EYE ON AS PRECIPITATION COULD LINGER INTO THE THURSDAY
MORNING DRIVE TO WORK.

THURSDAY...WILL BE A COOLER DAY BEHIND THE COLD FRONT AND THERE MAY
BE A MIXED BAG OF RAIN AND SNOW TO START OFF THE MORNING.
HOWEVER...GOOD MIXING WITH A NORTHWESTERLY WIND WILL ALLOW FOR SOME
MODERATION IN THE AFTERNOON TO STILL REACH HIGHS IN THE 40S.

FRIDAY...ANOTHER SHORT WAVE WILL TRACK THROUGH BRINGING A SHOT
OF COOLER AIR...BUT PERHAPS LATE ENOUGH IN THE DAY TO STILL SQUEEZE
OUT ANOTHER DAY WITH HIGHS IN THE 40S TO LOWER 50S. CONFIDENCE IN
HIGH TEMPERATURES ON FRIDAY IS LOWER THAN AVERAGE.

SATURDAY AND SUNDAY...THE JET STREAM WILL PUSH SOUTH AND COULD SEE
SEVERAL JET STREAKS MOVE OVERHEAD BRINGING WITH THEM A SLIGHT CHANCE
OF LIGHT PRECIPITATION. TEMPERATURES WILL COOL AND PRECIPITATION
TYPE WILL BE A DIFFICULT CALL BETWEEN LIGHT RAIN AND LIGHT SNOW...IF
ANY PRECIPITATION AT ALL. AGAIN NOT A BIG SYSTEM...BUT RATHER MORE
OF A LIGHT JET STREAK DYNAMICS CHANCE OF LIGHT PRECIPITATION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1107 AM CST MON FEB 17 2014

WIND IS THE MAIN CONCERN DURING THE TAF PERIOD. WINDS WILL REMAIN
STEADY INTO THE EARLY AFTN HOURS WITH NW WIND SPEEDS AROUND 15KTS AND
GUSTS TO 25KTS OR SO. WIND SPEEDS WILL DECREASE DURING THE EVENING
AND WINDS WILL TRANSITION SOUTHWESTERLY. AS WE HEAD INTO TONIGHT
LOOK FOR WINDS TO DECOUPLE BUT WINDS ABOVE THE SUFACE WILL REMAIN
STRONG AND INCLUDED LLWS OVERNIGHT INTO TUESDAY MORNING. THE
STRONG WINDS ABOVE THE SFC INITIALLY WILL BE FROM A SW DIRECTION
BUT WILL TRANSITION W/NW TUESDAY MORNING AND TOOK AN AVERAGE OF
THE DIRECTION FOR THE LLWS. THE STRONG WINDS WILL MIX TO THE SFC
DURING THE DAY TUESDAY WITH GUSTS OVER 30KTS POSSIBLE IN THE
AFTN OR JUST BEYOND THIS TAF PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

UPDATE...GUERRERO
SHORT TERM...GUERRERO
LONG TERM...WESELY
AVIATION...FAY
Hazardous weather outlook, Feb 17, 4:39 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
439 AM CST MON FEB 17 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
181045-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
439 AM CST MON FEB 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

TUESDAY AFTERNOON...THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE
HUMIDITY VALUES WILL RESULT IN NEAR CRITICAL FIRE DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

GUERRERO/WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 3:00 PM CSTFire Weather WatchGIDOsborne, Phillips, Rooks, Smith14 hr

Nearby

Wind Advisories in Nebraska, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.